# SDR ASAA2014071108507

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY AISLE LIGHTS INOPERATIVE.  ACFT GROUNDED.  REMOVED AND INSTALLED BATTERY POWER SUPPLY AT M2335 IAW AMM 33-51-06.  PERFORMED OPS CHECK IAW AMM 33-51-00 OPS CHECK GOOD.  REMOVED AND INSTALL AIR GRILL AT SEAT POSTION 8ABC IAW AMM 21-23-03.
